# SDR HEEA967011

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 2200 · Auto Flight System
- Part: Tarsyn 333
- Part number: 2593996333
- Condition: Defective
- Location: Auto Flight
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOT'S HEADING INDICATOR PRECESSES EXCESSIVELY AND WILL STAY OFF COURSE.
